# SDR 2001FA0000021

- Difficulty date: May 24, 2001
- Submitted: June 19, 2001
- Operation: General aviation
- Aircraft: N4350G
- Make and model: Piper PA-28-181
- Aircraft serial: 288490058
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEL6510212
- Part serial: 6691621
- Condition: Cracked
- Location: Cylinder Head
- Part time: 1,379 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FROM SPARK PLUG HOLE TO EX SEAT.
